# SDR VJ970294

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: MS25308232
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL SMELL SHORTLY AFTER TAKEOFF AND INTENSIFIED ON CLIMBOUT.  NO OBSERVED SMOKE.  AIRCRAFT LANDED WITHOUT INCIDENT BUT OVERWEIGHT.  FOUND WINDSHIELD HEAT SWITCH SHORTED.  REPLACED SWITCH, ACCOMPLISHED OVERWEIGHT INSPECTION ON AIRCRAFT.
